Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok ive been on the regimen for about 2 months and have gotten great results! only a pimple here and there ever once in a while! but my red marks are still showing but are fading! I switched the regimen up a little bit becasue i will be going to boot camp here in 2 weeks! we arent allowed to bring acne products but bars of soap are allowed!

So i went out and bought the Panoxyl bar with 5% BP! i started using it so i can get used to it! i didnt break out at all but my red marks are showing alot more! is this a sign that 5 % is too much? or will my face get used to it and calm down after a while? sad.gif

Link to post
Share on other sites

Man that sucks that you cant bring in bp, if I were you Id just put it in a tube of sunscreen and pretend like thats what your putting on, they cant get mad because you dont want cancer, their insurance would probably have to pay for your chemo or whatever.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×